MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY TEST
Catalog Number 08496633190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of high results for 1 patient sample tested for elecsys anti-tshr (anti-tshr) on a cobas e801 module.The sample was submitted for investigation where discrepant results were identified between the customer's e801 module, an e801 module used at the investigation site, and an outsourced yamasa analyzer.The result from the customer¿s e801 module was 5.6 iu/l.The result from the e801 module used at the investigation site was 5.88 iu/l.The result from the yamasa analyzer was < 1.0 iu/ml.The customer¿s e801 module serial number was not provided.The e801 module serial number used at the investigation site was 14d9-06.
 
Additional Manufacturer Narrative
The sample was requested for investigation.
 
Additional Manufacturer Narrative
The sample was investigated further where the high anti-tshr results were reproduced.The investigation determined the patient's sample contained an interfering factor against the ruthenium label component of the reagent which caused the high results.Product labeling states: "in rare cases, interference due to extremely high titers of antibodies to test specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-TSHR
Common Device Name
THYROID AUTOANTIBODY TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15497228
Report Number1823260-2022-02961
Device Sequence Number12191585
Product Code JZO
UDI-Device Identifier07613336160329
UDI-Public07613336160329
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number08496633190
Device Lot Number566091
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2022
Supplement Date Received by Manufacturer12/07/2022
Initial Report FDA Received Date09/28/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown